# SDR CALA0200545

- Difficulty date: November 11, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N98876
- Make and model: Doug DC-9-82
- Aircraft serial: 49444
- Aircraft time: 45,648 hours, 23,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN LONGERON 2L AT STA 1418. A SPLICE REPAIR WAS INSTALLED IAW SRM 53-02, FIGURE 18.
